# SDR HALA2021050500076

- Difficulty date: May 5, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 18,511 hours, 2,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 360 3R DOOR CEILING EXIT SIGN COVER LOOSE. CORRECTIVE ACTION: REPLACED FRONT LENS ON EXIT SIGN AT 3R CEILING PER A330 AMM 33-51. (6771491)
